# SDR 2006FA0000966

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna T41D
- Engine: Cont IO360D
- Propeller: Mcauly D2A34C67
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C6132C67
- Part serial: 686342
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER RECEIVED FOR REPAIR, RED DYE OIL LEAK.  PROPELLER WAS DISASSEMBLED AND BLADE RETENSION THREADS EDDY CURRENT INSPECTED.  NR2 BLADE RETENTION THREAD, 4 THREADS IN AT APPROXIMATELY 7 O`CLOCK POSITION FOUND CRACKED.  HUB REMOVED FROM SERVICE.  (K)
